# SDR DALA14026223151

- Difficulty date: April 26, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 24,665 hours, 13,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FWD LOWER CORNER OF L2 DOOR LOCATED FRAME 66 BETWEEN STRINGERS 23 - 24L. REPLACED FWD LOWER CORNER OF L2 DOOR IAW SRM 51-72-11 AND DWG D53480505.
